Journal of Lie Theory, Vol. 10, No. 2, pp. 443-453 (2000)

Embeddings of almost homogeneous Heisenberg groups

Markus Stroppel

Mathematisches Institut B,
Universitšt Stuttgart,
D-70550 Stuttgart, Germany
stroppel@mathematik.uni-stuttgart.de

Abstract: We study injective continuous homomorphisms between simply connected Lie groups that are nilpotent of class 2 and whose group of automorphisms acts with 3 orbits.

Full text of the article:


[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition